Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

149 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Are panic attacks such as wake up followed by sobbing and feeling scared related to Geodon?

Answered by
Dr.
Dr. Olsi Taka

Neurologist

Practicing since :2004

Answered : 3604 Questions

default
Posted on Thu, 20 Sep 2018 in Medicines and Side Effects
Question: Geodon makes me panicky? wake up sob and scared.
Also on vyvanse 30 mg, trying to get off. My dr told me not to worry about it. Please help me I feel crazy and am not.
doctor
Answered by Dr. Olsi Taka 47 minutes later
Brief Answer:

Shouldn't be due to Geoden.

Detailed Answer:

Hi,

I read your question carefully and I understand your concern.

I am not sure why you think Geoden is responsible for your symptoms, it is not commonly associated with them, if anything it should relieve anxiety.

It would be much more possible for Vyvanse to be at the origin of those panic attacks. So that is the drug which you should be considered and if possible interrupted.

In order to help with the anxiety and panic attacks the addiction of an antidepressant may be considered as they are best choice for long time anxiety treatment.

For short term (not longer than a couple of weeks) a Benzodiazepine like Lorazepam may also be used.

Hope I have answered your query.

Take care,
Dr. Olsi Taka, Neurologist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on